Facial,Jaw and Neck Pain
Mar 10, 2002
My doctor recently change my regimen to Viread, Ziagen and Kaletra. At first the only side effect I noticed was extreme difficulty sleeping, but after 2 weeks, I am very irritable, and suffering from headaches, neck, facial and jaw pain (probably tense-muscle related). Will all this go away if I just give my body time to adjust? It is particularly noticeable about 90 minutes after each dose. I really want to give the regimen a valiant try, but the side effects are most unpleasant, to say the least.
Response from Dr. Henry
Mouth/facial complaints are seen most commonly with regimen containing ritonavir (low doses in the Kaletra). Have you taken ritonavir before with or without that problem?? Often many side effects from a new regimen tend to subside over the first 4-6 weeks. Hopefully you won't develop any new symptoms (fever, GI complaints, rash, other throat complaints) which would be worrisome for a Ziagen reaction. Again, for most patients those annoying side effects will diminish with time. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Yeast Infection Be Mistaken For Genital Warts?
- Why Does Chlamydia Infect Woman More Than Men?
- When You Get The Shingles Vaccine Can You Still Get An Outbreak?
- What Over The Counter Drugs Can Treat Genital Herpes?
- What Can You Take To Prevent Current Genital Warts Breakouts?
- How To Tell Partner You Have Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.